# SDR VJ9800433

- Difficulty date: September 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N966VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47168
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 39132445331
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NOSE GEAR WOULD NOT RETRACT.  FERRIED AIRCRAFT FROM IAD TO MAIN MAINTENANCE BASE IN ATL FOR CONVENIENCE.  REPLACED NLG ACTUATING CYLINDER IAW MM 32-32-6, PG 204 - 206.  LEAK AND OPS CHECKED GOOD.
